Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 124, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 30, 2018, 8:44 PM CDT for Hansford County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma. It was in force for 61 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2018, 8:44 PM CDT (01:44 UTC)
- Expired
- May 30, 2018, 9:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Ochiltree County, TX
The radar
The Dodge City radar (KDDC), 159 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:44 PM CDT | HAIL 1.25 | 6 Nne Gruver, TX | HALF DOLLAR SIZED HAIL NORTH OF GRUVER. |
| May 30, 8:45 PM CDT | HAIL 1.25 | 6 Nne Gruver, TX | 1.25 INCH DIAMETER HAIL REPORTED APPROXIMATELY 6 MILES NORTH-NORTHEAST OF GRUVER. |
| May 30, 8:50 PM CDT | HAIL 1.5 | 7 N Gruver, TX | HALF DOLLAR TO PING PONG BALL SIZED HAIL FELL NEAR THE INTERSECTION OF HIGHWAY 136 AND FM 2535 |
| May 30, 9:02 PM CDT | TSTM WND DMG | 4 Ne Spearman, TX | STORM CHASER REPORTS A DOWNED POWER LINE ALONG HIGHWAY 15 NORTHEAST OF SPEARMAN. |
| May 30, 9:07 PM CDT | HAIL 1.5 | 10 Ne Gruver, TX | PING PONG BALL SIZED HAIL NORTHEAST OF GRUVER. |
| May 30, 9:16 PM CDT | TSTM WND DMG | 4 Wsw Perryton, TX | SNAPPED POWER LINE APPROXIMATELY 3 TO 4 MILES SOUTHWEST OF PERRYTON, ALONG HIGHWAY 15. |
| May 30, 9:30 PM CDT | TSTM WND DMG | 5 Ne Perryton, TX | LATE REPORT OF HIGH LINE POLES DOWN FROM DAMAGING WINDS NORTHEAST OF PERRYTON VIA SHERIFF'S OFFICE. |
| May 30, 9:40 PM CDT | TSTM WND GST 59 | 1 Ssw Beaver, OK | 59 MPH WIND GUST REPORTED AT BEAVER MESONET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 3012 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
502
WUUS54 KAMA 310144
SVRAMA
OKC007-139-TXC195-357-310245-
/O.NEW.KAMA.SV.W.0124.180531T0144Z-180531T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
844 PM CDT WED MAY 30 2018
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Western Beaver County in the Panhandle of Oklahoma...
Eastern Texas County in the Panhandle of Oklahoma...
Northern Hansford County in the Panhandle of Texas...
Ochiltree County in the Panhandle of Texas...
* Until 945 PM CDT
* At 843 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Adams to 5 miles north of
Gruver, moving east-southeast at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated. Storm chasers are reporting blowing dust
ahead of these thunderstorms with reduced visibilities.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Perryton, Spearman, Beaver, Hooker, Forgan, Hardesty, Adams,
Farnsworth, Boyd, Waka, Floris, Bryans Corner, Baker, Mocane,
Turpin and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from
windows.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
&&
LAT...LON 3700 10035 3606 10086 3606 10091 3632 10151
3655 10148 3692 10117
TIME...MOT...LOC 0143Z 286DEG 27KT 3680 10114 3634 10140
HAIL...2.00IN
WIND...60MPH
$$
TLH/Bieda4 follow-up statements
948
WWUS54 KAMA 310158
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
858 PM CDT WED MAY 30 2018
OKC007-139-TXC195-357-310245-
/O.CON.KAMA.SV.W.0124.000000T0000Z-180531T0245Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
858 PM CDT WED MAY 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN BEAVER...SOUTHEASTERN TEXAS...NORTHEASTERN HANSFORD AND
OCHILTREE COUNTIES...
At 856 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Adams to 9 miles north of
Spearman, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...NWS employee and storm chasers reported half-dollar to ping
pong ball size hail at 850 pm CDT, near and just north of
Gruver.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Perryton, Spearman, Beaver, Forgan, Hardesty, Adams, Farnsworth,
Boyd, Waka, Floris, Bryans Corner, Baker, Mocane, Turpin and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10035 3606 10086 3606 10091 3628 10143
3655 10140 3692 10112
TIME...MOT...LOC 0156Z 277DEG 34KT 3679 10100 3633 10126
HAIL...1.50IN
WIND...60MPH
$$
TLH983
WWUS54 KAMA 310208
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
908 PM CDT WED MAY 30 2018
OKC007-139-TXC195-357-310245-
/O.CON.KAMA.SV.W.0124.000000T0000Z-180531T0245Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
908 PM CDT WED MAY 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN BEAVER...SOUTHEASTERN TEXAS...NORTHEASTERN HANSFORD AND
OCHILTREE COUNTIES...
At 906 PM CDT, severe thunderstorms were located along a line
extending from near Turpin to near Farnsworth, moving east-southeast
at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters have reported downed powerlines
near Spearman and blowing dust ahead of the storms.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Perryton, Spearman, Beaver, Forgan, Hardesty, Adams, Farnsworth,
Boyd, Waka, Floris, Bryans Corner, Baker, Mocane, Turpin and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
&&
LAT...LON 3700 10035 3606 10086 3606 10091 3628 10143
3655 10140 3692 10112
TIME...MOT...LOC 0206Z 258DEG 46KT 3688 10084 3635 10100
HAIL...1.50IN
WIND...60MPH
$$
TLH993
WWUS54 KAMA 310215
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
915 PM CDT WED MAY 30 2018
OKC007-139-TXC195-357-310245-
/O.CON.KAMA.SV.W.0124.000000T0000Z-180531T0245Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
915 PM CDT WED MAY 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN BEAVER...SOUTHEASTERN TEXAS...NORTHEASTERN HANSFORD AND
WESTERN OCHILTREE COUNTIES...
At 914 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Floris to Farnsworth, moving east at
30 mph.
These are very dangerous storms.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Perryton, Beaver, Forgan, Hardesty, Adams, Farnsworth, Boyd, Waka,
Floris, Bryans Corner, Baker, Mocane, Turpin and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3700 10035 3606 10086 3606 10091 3633 10118
3653 10126 3692 10108
TIME...MOT...LOC 0214Z 286DEG 27KT 3686 10077 3633 10093
HAIL...2.75IN
WIND...60MPH
$$
TLH240
WWUS54 KAMA 310240
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
940 PM CDT WED MAY 30 2018
OKC007-139-TXC195-357-310247-
/O.EXP.KAMA.SV.W.0124.000000T0000Z-180531T0245Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
940 PM CDT WED MAY 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BEAVER...SOUTHEASTERN
TEXAS...NORTHEASTERN HANSFORD AND WESTERN OCHILTREE COUNTIES WILL
EXPIRE AT 945 PM CDT...
A new severe thunderstorm warning is in place.
Remember, a Severe Thunderstorm Warning still remains in effect for
Beaver, Ochiltree, Lipscomb, and Hemphill Counties.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3700 10035 3606 10086 3606 10091 3633 10118
3653 10126 3692 10108
TIME...MOT...LOC 0237Z 286DEG 27KT 3681 10057 3628 10073
$$
TLHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:12 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 30, 7:12 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 712 PM CDT Wed May 30 2018 .AVIATION... Thunderstorms will impact GUY in next few hours. Some of these have been severe. Appears they have avoided DHT and vertainly are not expected to impact AMA. Generally expect IFR through the period, although there is a slight chance for brief MVFR vsbys around sunrise. && .PREV DISCUSSION... /Issued 503 PM CDT Wed May 30 2018/ ..Severe thunderstorm Watch for northern Texas and Oklahoma Panhandles through 10 pm... DISCUSSION... Weak frontal boundary extends east across the southern TX Panhandle from SFC low pressure located in the far SW TX Panhandle. This boundary separates much drier air to the south from modified airmass to the north with ERLY flow and higher moisture content. ML Cape values just north of the boundary ranged from 1500 to 2000 J/KG at 4pm. Turning in the lowest levels in little to none and 0-1 km helicity is negligible. However deep layer shear is solid and the effective bulk shear was around 45 on average at 4 pm. Thunderstorms have already begun forming in the mountain areas in NE NM where cap has eroded. The nose of a weak jet max moving into the area is also aiding in initiation. The most favored area associated with the jet impulse will move across the OK Panhandle through evening. H7 theta-e pool is also shown by models moving across the area in advance of weak H7 disturbance with best theta-e advection also shown across the northern 1/3 to 2/3s of the CWA this evening. Given this, continue to show highest POPs (40-60%) across the far north, however CAMs have trended south with SRN extent of the convection and have pulled POPs a bit south in this package to just include the AMA area. Indication is also that after a brief period with discrete cells, storms may congeal into an MCS as they move across the area. Convective parameters mentioned above all suggest another busy evening with severe thunderstorm potential. SPC has issued a SVR TSTM Watch until 10 PM for the OK Panhandle and the northern 2 Texas Panhandle COs. Wind and hail are main threats, possibly favoring wind as the event unfolds. Can't rule out a brief TOR, but high LCLs will be limiting factor as they have been all week to sustaining tornadoes. An upper ridge will build over the area from the south through early Friday. This will provide some of hottest temps of the year by Friday, possibly near record levels some locations. That said, am wondering if recent rainfall will impact highs some locations (obviously not problem in AMA). Models show good H7 theta-e advection into SE areas on Friday east of a dryline, but dewpoints are not impressive. This could lead to some very high based storms as a disturbance rides around the ridge late in the day. Main threat if this happens would be from microburst winds due to strong inverted V sounding profiles. The ridge pushes SE slightly over the weekend, opening the door to disturbances inducing storms Saturday night through Monday as favorable theta-e progs continue. Noted the instability currently is not progged to be very impressive. Capped POPs at 30% for now given some model disagreement in strength of S/WVs and how much a trough in the SW US is able to weaken the ridge. Temps will cool some SAT as the ridge weakens, then a cold front will provide more significant cooling Sunday (hence the limited cape mentioned above). Influence of the front will be short lived and temps will recover Monday and especially Tuesday as the ridge builds north once again. Fire Weather... Elevated fire weather conditions are possible across the far western Panhandles Thursday however recent rainfall is expected to mitigate the threat. Elevated to critical conditions are possible in the northwest half of the area on Friday (west of dry line) mainly in areas that have had much less recent rainfall in the last few weeks, such as the southwest Panhandles. && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && MJG
Hazardous weather outlook, May 30, 4:22 AM CDT, 16 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 422 AM CDT Wed May 30 2018 OKZ001>003-TXZ001>020-317-302300- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 422 AM CDT Wed May 30 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Thunderstorms are expected across the Oklahoma Panhandle and the northern and eastern Texas Panhandle. Some storms may become severe with large hail and damaging winds being the main threat this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are possible Friday, Sunday and Monday. Storms reaching severe criteria remain low at this time. Heat at or above 105 degrees is possible on Thursday and Friday for many areas across the region. A Heat Advisory may be needed. Elevated fire weather conditions across parts of the far western Panhandles are possible on Thursday and parts of the western and central Panhandles on Friday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Area fire managers and emergency officials should be alert for elevated fire weather conditions Thursday, Friday, and Tuesday.
In the hours before
Local storm report, May 30, 8:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
803 PM CDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG 7 SW TEXHOMA 36.43N 101.91W
05/30/2018 SHERMAN TX NWS EMPLOYEE
TWO SEMI-TRAILERS LIKELY BLOWN DOWN DUE TO WINDS.
DAMAGE IS ALONG HIGHWAY 54, JUST NORTHEAST OF COUNTY
ROAD 15.
&&
EVENT NUMBER AMA1800198
FOXLocal storm report, May 30, 8:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST EVA 36.80N 101.90W
05/30/2018 M60 MPH TEXAS OK MESONET
EVA MESONET REPORTED 60 MPH WIND GUST.
&&
EVENT NUMBER AMA1800199
WEBERLocal storm report, May 30, 8:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
818 PM CDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 2 SSW TEXHOMA 36.46N 101.82W
05/30/2018 M2.00 INCH SHERMAN TX NWS EMPLOYEE
TWO INCH DIAMETER HAIL NEAR THE INTERSECTION OF FM 119
AND COUNTY ROAD D.
&&
EVENT NUMBER AMA1800200
FOXLocal storm report, May 30, 8:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
819 PM CDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL KERRICK 36.50N 102.24W
05/30/2018 E1.00 INCH DALLAM TX SOCIAL MEDIA
&&
EVENT NUMBER AMA1800201
FOXLocal storm report, May 30, 8:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
824 PM CDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST GUYMON 36.69N 101.48W
05/30/2018 E60 MPH TEXAS OK TRAINED SPOTTER
SPOTTER MEASURED ESTIMATED 60 MPH WIND GUST.
&&
EVENT NUMBER AMA1800202
WEBERLocal storm report, May 30, 8:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
828 PM CDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 S GUYMON 36.67N 101.48W
05/30/2018 E0.75 INCH TEXAS OK SOCIAL MEDIA
PENNY SIZED HAIL ON THE SOUTH SIDE OF GUYMON.
&&
EVENT NUMBER AMA1800203
FOXThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Sherman | 63 min |
| May 30, 8:05 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Sherman | 55 min |
| May 30, 9:23 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Lipscomb, Ochiltree | 82 min |
| May 30, 10:02 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 29 min |
| May 30, 10:37 PM CDT | Special Weather Statement | AMA | Lipscomb | 23 min |
| May 30, 10:40 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 54 min |
| May 30, 11:24 PM CDT | Tornado Warning | AMA | Hemphill | 9 min |
| May 30, 11:28 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 62 min |
| May 31, 12:18 AM CDT | Special Weather Statement | AMA | Lipscomb | 57 min |
| May 31, 12:37 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 38 min |
| May 31, 4:30 PM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 11 hr |
| May 30, 8:08 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 38 min |
| May 30, 9:19 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 37 min |
| May 30, 9:29 PM CDT | Special Weather Statement | AMA | Cimarron | 31 min |
| May 30, 9:52 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 49 min |
| May 30, 9:55 PM CDT | Special Weather Statement | AMA | Texas | 50 min |
| May 30, 10:28 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 62 min |
| May 30, 10:39 PM CDT | Special Weather Statement | AMA | Cimarron | 36 min |
| May 30, 10:58 PM CDT | Special Weather Statement | AMA | Beaver | 32 min |
| May 31, 1:47 AM CDT | Special Weather Statement | AMA | Cimarron | 43 min |
| May 31, 2:26 AM CDT | Special Weather Statement | AMA | Texas | 49 min |
| May 31, 2:59 AM CDT | Special Weather Statement | AMA | Beaver | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.